CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Detecting Magic States via Characteristic Functions 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2022, 卷号: 61, 期号: 2, 页码: 18
Authors:  Dai, Hao;  Fu, Shuangshuang;  Luo, Shunlong
Favorite  |  View/Download:55/0  |  Submit date:2022/04/02
Magic states  Discrete Heisenberg-Weyl group  Characteristic functions  Discrete Wigner functions  Negativity  
Probabilistic and deterministic wind speed forecasting based on non-parametric approaches and wind characteristics information 期刊论文
APPLIED ENERGY, 2022, 卷号: 306, 页码: 13
Authors:  Heng, Jiani;  Hong, Yongmiao;  Hu, Jianming;  Wang, Shouyang
Favorite  |  View/Download:29/0  |  Submit date:2022/04/02
Probabilistic and deterministic wind speed  forecasting  Wind characteristic information  Probability density functions  Generalized Gaussian process  Pseudo-Likelihood  
Multi-component Nonlinear Schrodinger Equations with Nonzero Boundary Conditions: Higher-Order Vector Peregrine Solitons and Asymptotic Estimates 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 5, 页码: 52
Authors:  Zhang, Guoqiang;  Ling, Liming;  Yan, Zhenya
Favorite  |  View/Download:58/0  |  Submit date:2021/10/26
Multi-component NLS equations  Nonzero boundary conditions  Lax pair  Loop group method  Darboux transform  Higher-order vector Peregrine solitons  Parity-time-reversal symmetry  Governing polynomial  Asymptotic estimates  
Gaussian states as minimum uncertainty states 期刊论文
PHYSICS LETTERS A, 2020, 卷号: 384, 期号: 1, 页码: 5
Authors:  Fu, Shuangshuang;  Luo, Shunlong;  Zhang, Yue
Favorite  |  View/Download:106/0  |  Submit date:2020/05/24
Bosonic fields  Gaussian states  Uncertainty relation  Minimum uncertainty states  Wigner-Yanase skew information  
Iwasawa main conjecture for Rankin-Selberg p-adic L-functions 期刊论文
ALGEBRA & NUMBER THEORY, 2020, 卷号: 14, 期号: 2, 页码: 383-483
Authors:  Wan, Xin
Favorite  |  View/Download:59/0  |  Submit date:2020/06/30
Iwasawa main conjecture  Rankin-Selberg  
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:72/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:93/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness  
Matrix expression of Shapley values and its application to distributed resource allocation 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 2, 页码: 11
Authors:  Wang, Yuanhua;  Cheng, Daizhan;  Liu, Xiyu
Favorite  |  View/Download:76/0  |  Submit date:2019/03/05
semi-tensor product of matrices  Shapley value  matrix formula  distributed resource allocation  
SPECTRAL TRANSFER FOR METAPLECTIC GROUPS. I. LOCAL CHARACTER RELATIONS 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2019, 卷号: 18, 期号: 1, 页码: 25-123
Authors:  Li, Wen-Wei
Favorite  |  View/Download:73/0  |  Submit date:2019/03/05
endoscopy  character relation  metaplectic group  Arthur-Selberg trace formula